# SDR DALA14017703219

- Difficulty date: March 16, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 68,858 hours, 31,029 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LATERAL FRAME 19 IN RT AVIONIC BAY S39R.  REPLACED FRAME  IAW SRM 51-72-11 AND DWG D53114433, D53113542.
